Advertisement

Reactions Weekly

, Volume 1733, Issue 1, pp 189–189 | Cite as

Immunomodulators

Histoplasmosis and transaminitis : 9 case reports
Case report
  • 50 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a single institutional retrospective study, nine patients (6 men and 3 women; aged 19−56 years) were described, who developed pulmonary histoplasmosis (7 patients) or disseminated histoplasmosis (2 patients) during systemic immuno-modulatory therapy (IMT) with adalimumab, ciclosporin [cyclosporine], dapsone, infliximab, methotrexate or prednisone for ocular inflammation. Of these, one woman also developed transaminitis due to methotrexate, adalimumab and prednisone [not all dosages, routes and outcomes stated].

Patient 1: The 24-year-old man, who had uveitis and pars planitis (ocular inflammation), started receiving ciclosporin and oral prednisone. At a visit after two years of the IMT initiation, a chest radiograph and a serum histoplasma antibody revealed pulmonary...

Reference

  1. Starr MR, et al. Histoplasmosis Following Systemic Immunomodulatory Therapy for Ocular Inflammation. American Journal of Ophthalmology 198: 88-96, Feb 2019. Available from: URL: http://doi.org/10.1016/j.ajo.2018.09.033 - USA

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations